Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Does Warfarin cause sleeping problems?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 436 Questions
does warfarin cause problems sleeping
Posted Sun, 15 Apr 2012 in Medicines and Side Effects
Answered by Dr. Radhika 29 minutes later

You are taking Warfarin 10mg and suffering from sleeping problems.

I would like to know for what reasons and from how long you are taking these tablets.

Insomnia and fatigue are known side effects of Warfarin. Because of the fatigue even if the person has adequate sleep he feels drowsy throughout the day.

The additional information may be useful for you. Other common side effects are Nausea, loss of appetite, or stomach/abdominal pain, hair loss, bleeding gums.

Many people using this medication do not have serious side effects. If you feel that this is causing you major discomfort you will have to discuss with your Physician for complete evaluation.

Hope I have answered your query. If you have no further follow up queries you can accept the answer.

Wishing you good health.
Above answer was peer-reviewed by
Follow-up: Does Warfarin cause sleeping problems? 2 hours later
since i started to take 10 mg of warfarin at 4 and at 9 at night i can seem to get to sleep till 300 in the morning , should i start to take at 12.00 in the afternoon , so as not to have this problem thanks
Answered by Dr. Radhika 3 hours later
Thanks for the follow up.

At this time, it is prudent to discuss the change of dose/timings of drug with your treating doctor who had analyzed your problem better. Since we have not examined you physically, it is better you consult your physician.

Hope I have answered your query. Please accept my answer if you have no follow up queries.

Wishing you good health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor